Xu, Chao-Jiang
Subelliptic variational problems
Bulletin de la Société Mathématique de France, Tome 118 (1990) no. 2 , p. 147-169
Zbl 0717.49004 | MR 92b:49008 | 7 citations dans Numdam
doi : 10.24033/bsmf.2141
URL stable : http://www.numdam.org/item?id=BSMF_1990__118_2_147_0

Bibliographie

[1] Bony (J.M.). - Principe du maximum, inégalité de Harnack et unicité du problème de Cauchy pour les opérateurs elliptiques dégénérés, Ann. Inst. Fourier, t. 19, 1969, p. 227-304. Numdam | MR 41 #7486 | Zbl 0176.09703

[2] Derridj (M.). - Un problème aux limites pour une classe d'opérateurs du second ordre hypoelliptiques, Ann. Inst. Fourier, t. 21, 1971, p. 99-148. Numdam | MR 58 #29139 | Zbl 0215.45405

[3] Gilbarg (D.) and Trudinger (N.S.). - Elliptic partial differential equations of second order. - Springer-Verlag, 1983. MR 86c:35035 | Zbl 0562.35001

[4] Hörmander (L.). - Hypoelliptic second differential equations, Acta Math., t. 119, 1967, p. 147-171. MR 36 #5526 | Zbl 0156.10701

[5] Jerison (D.). - The Poincaré inequality for vector fields satisfying Hörmader's condition, Duke Math. J., t. 53, 1986, p. 503-523. MR 87i:35027 | Zbl 0614.35066

[6] Moser (J.). - On a pointwise estimate for parabolic differential equations, Comm. Pure Appl. Math., t. 24, 1971, p. 727-740. MR 44 #5603 | Zbl 0227.35016

[7] Nagel (A.) and Stein (E.M.) and Wainger (S.). - Balls and metrics defined by vector fields I : basic properties, Acta Math., t. 155, 1985, p. 103-147. MR 86k:46049 | Zbl 0578.32044

[8] Oleinik (O.) and Radkevitch (E.). - Second order equations with a non-negative characteristic form. - Am. Math. Soc., New York, 1973.

[9] Rothschild (L.) and Stein (E.M.). - Hypoelliptic differential operators and nilpotent Lie groups, Acta Math., t. 137, 1977, p. 247-320. MR 55 #9171 | Zbl 0346.35030

[10] Xu (C.J.). - Régularité des solutions d'équations aux dérivées partielles associées à un système de champs de vecteurs, Ann. Inst. Fourier, t. 37, 1987, p. 105-113. Numdam | MR 88i:35033 | Zbl 0609.35023

[11] Xu (C.J.). - Regularity problems of extremal of subelliptic variational integral. - preprint.

[12] Giaquinta (M.). - Multiple integrals in the calculus of variations and nonlinear elliptic systems. - Princ. University Press, 1983. MR 86b:49003 | Zbl 0516.49003

[13] Ladyzenskaya (O.A.) and Ural'Ceva (N.N.). - Linear and quasi-linear elliptic equations. - Second russian edition, Nauka, Moscow, 1973.

[14] Stampacchia (G.). - Équations elliptiques du second ordre à coefficients discontinus. - Sém. de Math. Sup., Univ. de Montréal, 1965. Zbl 0151.15501